# SDR QXEA200603004

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 11,500 hours, 8,214 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Part number: 9721001125
- Condition: Burned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MFR FLIGHT NR 2457: FA REPORTED ELECTRICAL ODOR IN LAV.  PER MTX CONTROL, LAV CB R2 WAS PULLED.  ELECTRICAL SMELL DISSIPATED.  MAINTENANCE INSPECTED LAV AND FOUND LIGHT FIXTURE BURNED.  REPLACED LAV LIGHT ASSY AS REQUIRED.  RESET CB'S R2 IAW GMM 5-18-0.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
